On the tails of the supremum and the quadratic variation of strictly local martingales
Séminaire de probabilités de Strasbourg, Volume 31  (1997), p. 113-125
@article{SPS_1997__31__113_0,
     author = {Elworthy, Kenneth David and Li, Xu-Mei and Yor, Marc},
     title = {On the tails of the supremum and the quadratic variation of strictly local martingales},
     journal = {S\'eminaire de probabilit\'es de Strasbourg},
     publisher = {Springer - Lecture Notes in Mathematics},
     volume = {31},
     year = {1997},
     pages = {113-125},
     zbl = {0886.60035},
     mrnumber = {1478722},
     language = {fr},
     url = {http://www.numdam.org/item/SPS_1997__31__113_0}
}
Elworthy, Kenneth David; Li, Xu-Mei; Yor, Marc. On the tails of the supremum and the quadratic variation of strictly local martingales. Séminaire de probabilités de Strasbourg, Volume 31 (1997) , pp. 113-125. http://www.numdam.org/item/SPS_1997__31__113_0/

[0] W. Feller : An Introduction to probability and its Applications. Volume 2 - Wiley (1970).

[1] J.F. Le Gall : Sur la saucisse de Wiener et les points multiples du mouvement brownien. The Annals of Proba. 14, (4), p. 1219-1244 (1986). | MR 866344 | Zbl 0621.60083

[2] N.N. Lebedev : Special Functions and their Applications. Dover Publications (1972). | MR 350075 | Zbl 0271.33001

[3] J.W. Pitman, M. Yor : Bessel processes and infinitely divisible laws. In : Stochastic Integrals, ed : D. Williams, Durham Conference 1980. Lect. Notes in Maths. 851, p. 285-370. Springer (1981). | MR 620995 | Zbl 0469.60076

[4] J.W. Pitman, M. Yor : A decomposition of Bessel bridges. Zeit. für Wahr., 59, p. 425-457 (1982). | MR 656509 | Zbl 0484.60062

[5] F. Spitzer : Some theorems about 2-dimensional Brownian motion. Trans. Amer Math. Soc. 87, p. 187-197 (1958). | MR 104296 | Zbl 0089.13601

[6] G.N. Watson : A treatise of the theory of Bessel functions. Cambridge Univ. Press (1966). | Zbl 0174.36202

[7] W. Werner : Sur l'ensemble des points autour desquels le mouvement brownien tourne beaucoup. Prob. Th. Rel. Fields 99, p. 111-142 (1994). | MR 1273744 | Zbl 0799.60074

[8] M. Yor : Loi de l'indice du lacet brownien et distribution de Hartman-Watson. Zeit. für Wahr., 53, p. 71-95 (1980). | MR 576898 | Zbl 0436.60057

[9] K.D. Elworthy, X.M. Li, M. Yor : The importance of strictly local martingales ; applications to radial Ornstein-Uhlenbeck process. Preprint (1996). | MR 1725406

[10] L.I. Galtchouk, A.A. Novikov : Wald equation ; discrete time case. Preprint (March 1994). Strasbourg University.